Florida, 2013Damaging Wind in Florida, June 18, 2013
June 18, 2013 · NWS JAX · 1 event in 1 county or zone
A lone severe storm produced a dowmburst that impacted a property off of County Road 51 near Luraville.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A lone severe storm produced a dowmburst that impacted a property off of County Road 51 near Luraville.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 18, 8:04 AM EST, 8 hours 41 minutes earlier.
Area forecast discussion, Jun 18, 8:04 AM EST, 8 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
904 AM EDT TUE JUN 18 2013
.UPDATE...
PARTLY CLOUDY AND DRY CONDITIONS WILL CONTINUE FOR MOST OF THE
JACKSONVILLE AREA OF RESPONSIBILITY TODAY AS AN AREA OF WEAK
UPPER LEVEL SUBSIDENCE AND SURFACE HIGH PRESSURE MOVES OVER THE
REGION. A SEA BREEZE WILL DEVELOP THIS AFTERNOON BUT WILL BE
PINNED CLOSE TO THE COAST BY A SYNOPTIC SOUTHWESTERLY FLOW.
&&
.AVIATION...
NO SIGNIFICANT CEILING OR VISIBILITY ISSUES FORESEEN AT ANY OF THE
LOCAL FIELDS TODAY.
&&
.MARINE...
WINDS AND SEAS WILL CONTINUE BELOW SMALL CRAFT EXERCISE CAUTION
CRITERIA AS HIGH PRESSURE DOMINATES THE LOCAL COASTAL WATERS. A
SEA BREEZE WILL DEVELOP THIS AFTERNOON BUT WILL BE PINNED CLOSE TO
THE COAST.
RIP CURRENTS: A LOW RISK OF RIP CURRENTS TODAY AND ON WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 91 73 90 71 / 30 40 50 30
SSI 89 76 87 75 / 20 30 50 40
JAX 93 73 90 71 / 10 20 50 50
SGJ 91 74 90 73 / 10 20 40 40
GNV 92 72 91 71 / 10 10 50 30
OCF 92 73 91 72 / 10 10 40 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
SANDRIK/GUILLET
Hazardous weather outlook, Jun 18, 3:04 AM EST, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 AM EDT TUE JUN 18 2013
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-191000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL
GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
404 AM EDT TUE JUN 18 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
HIGH TEMPERATURES IN THE LOWER TO MID 90S THIS AFTERNOON WILL
COMBINE WITH THE HUMIDITY TO PRODUCE HEAT INDICES NEAR 100
ACROSS NORTHEAST FLORIDA.
A COLD FRONT WILL MOVE TOWARDS THE REGION AND PRODUCE SCATTERED
STORMS ACROSS SOUTHEAST GEORGIA THIS EVENING AND TONIGHT.
A FEW STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS
AND FREQUENT CLOUD TO GROUND LIGHTING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A COLD FRONT WILL STALL AND WASH OUT ACROSS THE REGION THROUGH THE
PERIOD. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED EACH DAY. A FEW STORMS MAY STRONG WITH STRONG AND GUSTY
WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
PP
Thunderstorm Wind, Suwannee
- When
- June 18, 4:45 PM EST
- Where
- Suwannee County, 8.85 mi SSE of Lancaster
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.125, -83.169
A residence off of County Road 51 in Luraville suffered downburst wind damage which included downed trees, roof damage and porch damage. The cost of damage was unknown.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Idaho, June 18, 20131 death · 1 event
- Damaging Winds in Georgia, June 18, 2013$139,000 · 60 kt wind · 6 events
- Tornado and Damaging Winds in North Carolina, June 18, 2013$151,000 · EF0 · 3 events
- Hail in Minnesota, June 18, 2013$100,000 · 2.5 in hail · 5 events
- Flash Flooding and Hail in Massachusetts, June 18, 2013$40,000 · 1 in hail · 4 events
- Tornado and Hail in Colorado, June 18, 2013EF1 · 4 events
- Flash Flooding and Damaging Winds in Louisiana, June 18, 2013$20,000 · 53 kt wind · 11 events
- Flash Flooding and Damaging Winds in South Carolina, June 18, 2013$19,000 · 50 kt wind · 11 events
- Flash Flooding and Flood in New Jersey, June 18, 2013$20,000 · 9 events
- Flash Flooding and Hail in Kansas, June 18, 20132 in hail · 19 events
- Flash Flooding and Hail in Kansas, June 18, 20132 in hail · 18 events
- Hail and Damaging Wind in Iowa, June 18, 2013$21,000 · 1 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 454041.